Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Thursday, August 21, 2014 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow TOMORROW'S HEADLINES
arrow AG relates stories from his past to reassure people of Ferguson
arrow Ferguson death seen as U.S. tipping point
arrow SV teachers welcome members of military
 
MOST READ ARTICLES
arrow Fatal crash caused by driver running red light
arrow At least 1 injured in 2-car crash on Rt. 8 at Clearview Mall
arrow Coroner’s office investigates crash death of Cranberry Township woman
arrow Police: Fatal accident could have been caused by medical condition